# SDR DALA2017080706145

- Difficulty date: August 7, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,102 hours, 38,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, FLOOR SUPPORT REPAIR ANGLES BETWEEN BS 1500 - 1520, RBL 3, RBL 8, AND RBL 12 HAVE HEAVY CORROSION ON LOWER SURFACE.  REMOVED AND REPLACED FLOOR SUPPORT IAW SRM.
